# SDR SWAA2022021523390

- Difficulty date: June 26, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 353A204024
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET UPPER PANEL IS CRACKED P/N (315A2040-24) / APU INLET UPPER AFT PANEL WAS REMOVED ON CC# 753-430-00-01B. RECIEVED NEW APU INLET AFT UPPER PANEL P/N 353A2040-24. LOCATED; DRILLED; COUNTERSANK AND ASSEMBLED PER SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; SRM 51-40-02-0G-0; IPC 49-15-00-01 AND BOEING DWG # 353A2010. INSTALLATION WILL BE ACCOMPLISHED ON CC# 753-430-00-01Y.
